I have been on docycycline for 9 days now. I have one pill left. Every day my headache gets worse. I am taking advil but no relief. Should I contact my doctor or will this go away. I am taking it for a sinus infection which is much better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Could this cause a severe headache - he has a suspected CSF leak.
1 answer • 23 Jun 2010
... the time I started the meds. Tylenol, aleeve, advil, Ibuprophen all not really helping. Any other suggestions?
1 answer • 12 Aug 2013
... ear's also trouble with focas?
1 answer • 22 Jan 2014
I went to take my advil for a headache and somebody had put 50mg amytriptoline in the bottle. i thought i was only taking800mg of advil instead i ...
2 answers • 21 May 2014
I started adderall 15mg two days ago. I take it with food & drink lots of water. I began getting a headache the night I first took it (approx 6 ...
1 answer • 4 Mar 2015